CureZone   Log On   Join
Re: My digestive system has been completely messed up ever since visiting China while on antibiotics and getting diarrhea there (7 months ago).
 
commonknowledge Views: 11,500
Published: 9 years ago
 
This is a reply to # 2,188,654

Re: My digestive system has been completely messed up ever since visiting China while on antibiotics and getting diarrhea there (7 months ago).


I took the SAME stuff for Acne and ruined my life man. Doxy and other antibacterials wipe the bacteria out of the gut lowering the guts immune systems. U caught a pathogen and your gut bacteria immunity was tied up Witg the antibacterial medications.
The diarrhea was a immune response to try to flush the pathogen out as soon as it landed in the GI Tract. We all get that when we r newly infected. Once the pathogen clings to the intestines it causes disturbance in the colon causing constipation. I would get the biohealth 401h and metamtexteix 2105 combined to save yourself from wasting time tryin to figure out the issue .
I USED to be a bodybuilder.... I went from 215 to 160 now. So don't wait...
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.org

3.145 sec, (1)